# SDR DALA2024110410609

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sleeve
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 L/H WING O/B FLAP NO.4 REAR LINK FWD ATTACH BOLT AND SLEEVE FOUND WORN. CORRECTIVE ACTION: REMOVED AND REPLACED L/H WING O/B FLAP TRACK NO.4 REAR LINK FWD ATTACH BOLT AND SLEEVE PER A330 AMM 27-54-75. (0639003)
